On the theoretical limit of resolution

Murty, M. V. R. K. (1957) On the theoretical limit of resolution Journal of the Optical Society of America A: Optics, Image Science, and Vision, 47 (7). pp. 667-668. ISSN 1084-7529

Full text not available from this repository.

Official URL: http://www.opticsinfobase.org/josa/abstract.cfm?UR...

Related URL: http://dx.doi.org/10.1364/JOSA.47.000667


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Optical Society of America.
ID Code:20068
Deposited On:20 Nov 2010 15:05
Last Modified:07 Jun 2011 05:08

Repository Staff Only: item control page